# SDR SWAA2023041929147

- Difficulty date: April 19, 2023
- Submitted: April 19, 2023
- Operation: Air carrier
- Aircraft: N7748A
- Make and model: Boeing 737-7BD
- Aircraft serial: 36399
- Aircraft time: 49,947 hours, 25,515 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Out Of Adjust
- Location: Zn 200 Fus Top
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXIT SIGN LENS ABOVE AFT SERVICE DOOR (F/O SIDE) LOOSE<[01] ADJUSTED AND REATTACHED IAW SIP; NO FURTHER DEFECTS NOTED.
